# SDR DALA2022033002145

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,841 hours, 21,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 PAX SEAT 18C EMERGENCY LIGHT DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED END BAY AT SEAT 18D AND RESECURED EMERGENCY LIGHT REF B757 CMM 25-21-52. LIGHT CHECKS. GOOD. (8827550)
